# SDR IXXA07SMN248S

- Difficulty date: November 15, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT HORIZONTAL STABILIZER LEADING EDGE UPPER SKIN SHOWS CORROSION AT STATION XFS 177.750.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION AFTER INSPECTION.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLERS.  CLEANED, TREATED AND PRIMED AREA REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM FAA 8110-3 NUMBER 07529 DATED 11-09-07 SEMAN DRAWING NUMBER ED-4647 DATED 11-08-07, DC8 SRM 51-1-21, 51-3-0, DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 55-2-0 PAGE 12, DC8 NDT SPM PART 08-00-0 TO 07, FORM SMN 242-4, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND 51-3-1.
